# SDR CA020307007

- Difficulty date: March 4, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: O-Ring
- Part number: A1633109
- Condition: Failed
- Location: Propeller
- Component: Propeller, Mcauly, 2A34C203BC
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER LEAKING RED DYE OIL FROM BLADE NR 2. BLADE NR 2 O-RING FOUND SHREDED WHICH WAS THE REASON FOR THE OIL LEAK.  ALSO FOUND 2 CRACKED SLOT BLOCKS AND A WORN ACTUATING PIN ASSEMBLY.
